Open Access
Translator Disclaimer
2000 On some elliptic curves with large sha
Harvey E. Rose
Experiment. Math. 9(1): 85-89 (2000).

Abstract

We consider a class of elliptic curves many of whose associated Shafarevich-Tate groups \sfSha/ are relatively large, and give examples of curves with $o(\sfSha/) = k^{2}$ for all $k \leq 100$.

Citation

Download Citation

Harvey E. Rose. "On some elliptic curves with large sha." Experiment. Math. 9 (1) 85 - 89, 2000.

Information

Published: 2000
First available in Project Euclid: 5 March 2003

zbMATH: 0983.11032
MathSciNet: MR1758802

Subjects:
Primary: 11G05

Keywords: Elliptic curve , ‎rank‎

Rights: Copyright © 2000 A K Peters, Ltd.

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.9 • No. 1 • 2000
Back to Top